# SDR CALA0000495

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 48,069 hours, 21,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EXIT LIGHT WOULD NOT ILLUMINATE DURING OPERATIONAL CHECK PER EAA 3350-01255, STEP 07.  A BROKEN WIRE AT THE LIGHT ASSEMBLY WAS REPAIRED IAW STANDARD WIRING PRACTICES CHAPTER 20.  OPERATION OF THE EXIT LIGHT WAS GOOD IAW MM 33-50-00.
